# SDR ASOA201001580

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHT LENS COVERS CRACKED ON WARDROBE AT ASD ENTRANCE. ( OPEN )
